MathSciNet Relay Station
MathSciNet bibliographic data
MR206735 46.65
Kadison, Richard V.; Ringrose, John R. Derivations and automorphisms of operator algebras. Comm. Math. Phys. 4 1967 32–63.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement